5 doctors weighed in:
Metamucil seems to be making constipation worse?
5 doctors weighed in

Dr. Jeffrey Crespin
Internal Medicine - Gastroenterology
2 doctors agree
In brief: Very common
The most common mistake is to take metamucil at night, which definitely causes constipation.
Fiber is like a dry sponge. If you do not consume enough fluid with it , the fiber turns hard and constipates you.

In brief: Very common
The most common mistake is to take metamucil at night, which definitely causes constipation.
Fiber is like a dry sponge. If you do not consume enough fluid with it , the fiber turns hard and constipates you.
Dr. Jeffrey Crespin
Dr. Jeffrey Crespin
Thank
Dr. Thomas Riney
Pediatrics
1 doctor agrees
In brief: Try something else
Use MiraLAX (polyethylene glycol) one capful a day, never fails, and increase your water intake to 8 glasses a day.

In brief: Try something else
Use MiraLAX (polyethylene glycol) one capful a day, never fails, and increase your water intake to 8 glasses a day.
Dr. Thomas Riney
Dr. Thomas Riney
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
382K people helped
Continue
107,000 doctors available
Read more answers from doctors